| Model Number |
MINI TIGHTROPE REPAIR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
On 7/26/2022 it was reported by a sales representative via phone that an ar-8911ds mini tightrope sutures broke during the final tensioning.Surgeon removed everything from inside the patient and used an ar-8913ds mini tightrope with inserter to complete the case.This was discovered during a bunion correction procedure on (b)(6) 2022.